MAUDE Adverse Event Report: OWEN MUMFORD LIMITED UNISTIK 3; LANCET

OWEN MUMFORD LIMITED UNISTIK 3; LANCET
Model Number AT 1044
Medical Device Problem Code Retraction Problem (1536)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/13/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lancet in question was not returned nad was not available for investigation.A batch file review and retain sample review was performed and did not highlight any anomalies that could account for the stated issue.59 complaints have been received for this product platform over the last 36 months.Nor further complaints have been received for these lot numbers.21 complaints have been confirmed including one complaint of a similar nature.The remaining confirmed complaints are for various concerns including transport damages, packaging and supplier issues.Owen mumford will continue to monitor for any further complains of this nature.
 
Event or Problem Description
Nurse was takin a glucose check on a patient using the unistik lancet.The nurse placed the lancet on the bed to use the scanner to check the glucose.When she picked up the lancet from the bed, she felt a poke in her finger.On the outside of her glove where the poke was felt, she noticed there was some blood.The lancet in question was disposed of in the hsarps container.

Brand Name
UNISTIK 3
Common Device Name
LANCET
Manufacturer (Section D)
OWEN MUMFORD LIMITED
brook hill
woodstock, oxfordshire OX20 1TU
UK  OX20 1TU
Manufacturer (Section G)
OWEN MUMFORD LIMITED
brook hill
woodstock, oxfordshire OX20 1TU
UK   OX20 1TU
Manufacturer Contact
patty haney
1755 west oak commons ct.
marietta, GA 30062
7709772226
MDR Report Key17192297
Report Number8021764-2023-00003
Device Sequence Number14920118
Product Code FMK
UDI-Device Identifier00384701044014
UDI-Public00384701044014
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K221126
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberAT 1044
Device Lot Number070092
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/23/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/17/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age24 YR
Patient SexFemale